MathSciNet Relay Station
MathSciNet bibliographic data
MR2869030 65N30 (65N12 78A25 78M10)
Zhong, Liuqiang; Chen, Long; Shu, Shi; Wittum, Gabriel; Xu, Jinchao Convergence and optimality of adaptive edge finite element methods for time-harmonic Maxwell equations. Math. Comp. 81 (2012), no. 278, 623–642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement